I am a 22 year old female and I have been on Diamox Acetazolamide 1000mg/a day for two months now, apart from the usual known side effects like tingling in the face/fingertips and lost of appetite, Occasionally my eyes will become wobbly and it goes inward uncontrollably (crossed eye) and it will usually last for an hour or two . When I try to look online there is nothing that says anything about this and when I tell my doctors they tell me that this isn't really a proven side effect... I am very very worried as I hope this won't stay permanent. I was just wondering if crossed eyes is a common side effect for medications?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2013 • 5 answers
Acetazolamide (Diamox):Does the ringing in the ears and muffled sound go away after taking the drug?
Posted 23 Apr 2014 • 1 answer
Posted 16 Feb 2016 • 0 answers
Posted 27 Apr 2016 • 0 answers
Diamox - My daughter just started taking Acetazolamide 250 mg today and she has a worse headache she
Posted 14 Sep 2016 • 0 answers